Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Capsule medication that wears off?

I'm on a medication that 'worked' for a month now it doesn't even 'feel' like it's in me,what is going on?I heard you have to get more of it but I don't want a strong dose..Just wondering

 
countingsparows

Asked by countingsparows at 4:02 AM on Mar. 14, 2009 in Health

Level 8 (224 Credits)
This question is closed.
Answers (2)
  • some times your body realizes its getting something daily or however often, and it takes it in and becomes immune or used to the medicine so it not longer works...

    the wonders of modern medicine right?
    Anonymous

    Answer by Anonymous at 4:06 AM on Mar. 14, 2009

  • It works it just doesn't sedate me like it used to.
    countingsparows

    Answer by countingsparows at 4:53 AM on Mar. 14, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN